# SDR AALA20130705004

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 71,118 hours, 35,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD COCKPIT WHITE EMERGENCY LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS SWITCHED TO ON.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
